# SDR 2008UALA02963

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 33,235 hours, 12,781 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXT FUSE SKIN DENTED AND GOUGED AT FRAME 20 PLUS 6 INCHES AT STR 29R.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR DOUBLER.
